# SDR IXXA11SMN0059S

- Difficulty date: March 30, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND "D" CARGO DOOR JAMB FITTING CORRODED AT STA 1280.000, LONGERON 34  REMOVED CORRODED FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-1-8B, SRM 51-1-20D AND SRM 51-3-1.
